My problem is that I am having man boobs and love handles. They just will not go away. I workout and reduced a lot of fat, but the fat in this area is stubborn. I want to know whether there is any hormonal imbalance in my body like high content of estrogen. What tests should I undergo to determine the hormonal imbalance? I have had this type of physique since childhood mostly after puberty. Please check the picture I have attached. Thanks.
Welcome to icliniq.com.
For further doubts consult an andrologist online --> https://www.icliniq.com/ask-a-doctor-online/andrologist
Thanks a lot doctor for the information. For the tests should I meet a doctor personally? Please let me know the tests I need to go through. I will contact you once I am done with the report. Thank you.
Welcome back to icliniq.com.
Revert back with the test reports to an andrologist online --> https://www.icliniq.com/ask-a-doctor-online/andrologist
I am back with the test results that you suggested for the possibility of gynecomastia. Please take a look at the attached photos of the report. Thank you.
Welcome back to icliniq.com.
I have gone through your blood reports (attachment removed to protect patient identity).
For further information consult an andrologist online --> https://www.icliniq.com/ask-a-doctor-online/andrologist
Was this answer helpful?|
.. stimulating hormone) is very important for the baby's brain growth as rightly said by you. Therefore, it is imperative that we treat aggressively. Target TSH in the first trimester is 0.3 - 2.5 mIU/L and therefore the doctor did not change the tr... Read fullI had a gynecomastia surgery last week. Why is fluid getting accumulated in my right breast?
.. had the first time was hematoma or blood collection which was drained. Now, what you have is a seroma, which usually gets absorbed by the body in a couple of weeks. I would suggest you wait or if you want to confirm if it is a seroma or hematoma, ... Read fullDo low TSH level and Low FT4 mean hyperthyroid?
I am currently having acne on my cheeks and I am applying Benzoyl peroxide gel on my acne. It only reduces the inflammation but bumps are not reducing. I also have pigmentation caused by acne before. What may be the reason? I ... Read full
Query: Hello doctor,I have been diagnosed hypothyroid. I am currently taking WP Thyroid. I have taken Armour and Nature-thyroid. They all make me sick to my stomach. I tried adding generic T3 and it made my symptoms worse, that is, hair loss, cold hands and feet, weight gain, fatigue, GERD, and constipatio... Read Full »
Article Overview: This article explains about the medications that cause gynecomastia, that is, the enlargement of the male breast. The article discusses the mechanism of its development, monitoring, and treatment. Read Article
Gynecomastia is the enlargement of the male breast. Drug-induced gynecomastia is common (1 to 2.5 %), especially with antipsychotics. Typically Phenothiazines and Butyrophenones cause gynecomastia. Sometimes, Risperidone also causes it. Mechanism of Action of Antipsychotics: Antipsychotics ac... Read Article
Query: Hello doctor, I am a 32 year old woman, who in the last six months began to experience thyroid symptoms. I am in the process of looking for a new physician, but I live in a very remote area with a significant shortage of medical professionals, so I am in a lot of ways on my own here. My mother had h... Read Full »
Ask your health query to a doctor online?Ask an Andrologist Now